# SDR UPS08653110

- Difficulty date: August 8, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 22,219 hours, 6,020 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING LES 674 'D' NOSE SUPPORT WEB LOWER FLANGE FOUND CRACKED.  CRACK LENGTH 1.125 INCH.  LT WING LES 674 'D' NOSE SUPPORT WEB LOWER FLANGE REPAIRED AS PER SRM 57-41-13-2R REPAIR 3 FIG 201.
